# SDR DALA13032113162

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA AT FR 66 FLOOR SUPPORT  -Y1732 HAS CORROSION.  BLENDED AREA ON FLOOR SUPPORT -IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOOR SUPPORT IAW SRM DWG 53470-150 AND SRM 51-42-11.
